# SDR GAIA00455

- Difficulty date: August 7, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC, MAINTENANCE FACILITY, DAMAGED FRAME AT STATION 560 BETWEEN STRINGER 8R AND 9R REF TIMCO NON ROUTINE CARD NR 20748.  REMOVED DAMAGE AREA (FRAME AT STATION 560 BETWEEN STRINGER AND 9R), AND FABRICATED FILLER AND DOUBLER IAW B727 SRM 53-10-4 INSTALLED IAW B727 SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
